# SDR DALA2016110808344

- Difficulty date: November 7, 2016
- Submitted: November 8, 2016
- Operation: Air carrier
- Aircraft: N902DE
- Make and model: Doug MD-88
- Aircraft serial: 53379
- Aircraft time: 64,410 hours, 47,114 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: Cracked
- Location: Bs 1463
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED INTERNAL PRODUCTION DOUBLER BS 1463, LONGERON 22L .  THE DOUBLER WAS REPAIRED PER ETI-88-16-416 REV. 2 AND ER/A 551711-14 REV. ORG.
